# SDR YENA20160926874

- Difficulty date: September 26, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 3800
- Aircraft time: 31,447 hours, 10,650 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 41972002
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 162 SMF-JFK, DIVERTED TO SLC.  FLIGHT CREW REPORTED UNKNOWN ODOR AFT CABIN.  DESCRIBED AS PROPANE OR SULFUR.  DID NOT DISSIPATE CLEARED AFTER LANDING W/ PACKS OFF.  ACCOMPLISHED TSM TASK 05-50-00 TO IDENTIFY OF CAUSE OF CABIN ODOR.  ISOLATED CAUSE OF THE ODOR TO BE ATTRIBUTED TO BALLAST AT ROW 24 A/C RIGHT.  DISCOVERED BALLAST/CEILING LIGHT ASSY TO BE INOPERATIVE.  R&R BALLAST AND RELAMPED IAW 33-21-00.
